Year 2019, Volume 48 , Issue 5, Pages 1345 - 1355 2019-10-08

Representation for the reproducing kernel Hilbert space method for a nonlinear system

Esra Karatas Akgül [1] , Ali Akgül [2] , Yasir Khan [3] , Dumitru Baleanu [4]


We apply the reproducing kernel Hilbert space method to a nonlinear system in this work. We utilize this  technique to overcome the nonlinearity of the problem. We obtain accurate results. We demonstrate our results by tables and figures. We prove the efficiency of the method.
reproducing kernel functions, a nonlinear system, bounded linear operator
  • [1] S. Abbasbandy, B. Azarnavid and M. S. Alhuthali, A shooting reproducing kernel Hilbert space method for multiple solutions of nonlinear boundary value problems, J. Comput. Appl. Math., 279, 293–305, 2015.
  • [2] A. Akgul and M. Inc, Approximate solutions for mhd squeezing fluid flow by a novel method, Boundary Value Problems, 2014, Article number: 18, 2014.
  • [3] B. Azarnavid and K. Parand, An iterative reproducing kernel method in Hilbert space for the multi-point boundary value problems, J. Comput. Appl. Math., 328, 151–163, 2018.
  • [4] A. H. Bhrawy, M. A. Abdelkawy, E. M. Hilal, A. A. Alshaery and A. Biswas, Solitons, cnoidal waves, snoidal waves and other solutions to Whitham-Broer-Kaup system, Appl. Math. Inf. Sci., 8 (5), 2119–2128, 2014, doi:10.12785/amis/080505.
  • [5] A. H. Bhrawy, J. F. Alzaidy, M. A. Abdelkawy and A. Biswas, Jacobi spectral collocation approximation for multi-dimensional time-fractional Schrödinger equations, Nonlinear Dynam., 84 (3), 1553–1567, 2016, doi:10.1007/s11071-015-2588-x.
  • [6] A. Biswas, Solitary wave solution for KdV equation with power-law nonlinearity and time-dependent coefficients, Nonlinear Dynam., 58 (1-2), 345–348, 2009, doi:10.1007/ s11071-009-9480-5.
  • [7] D. Biswas and T. Banerjee, A simple chaotic and hyperchaotic time-delay system: design and electronic circuit implementation, Nonlinear Dynam., 83 (4), 2331–2347, 2016, doi:10.1007/s11071-015-2484-4.
  • [8] S. Choi and J. A. Eastman, Enhancing thermal conductivity of fluids with nanoparticle, ASME FED, 231, 99–105, 1995.
  • [9] I. Cialenco, G. E. Fasshauer and Q. Ye, Approximation of stochastic partial differential equations by a kernel-based collocation method, Int. J. Comput. Math., 89 (18), 2543– 2561, 2012.
  • [10] M. Cui and Y. Lin, Nonlinear numerical analysis in the reproducing kernel space, Nova Science Publishers Inc., New York, 2009.
  • [11] G. E. Fasshauer, F. J. Hickernell and Q. Ye, Solving support vector machines in reproducing kernel Banach spaces with positive definite functions, Appl. Comput. Harmon. Anal., 38 (1), 115–139, 2015.
  • [12] F. Geng and M. Cui, Solving a nonlinear system of second order boundary value problems, J. Math. Anal. Appl., 327 (2), 1167–1181, 2007, doi:10.1016/j.jmaa.2006. 05.011.
  • [13] M. Inc, A. Akgul and A. Kilicman, Numerical solutions of the second-order onedimensional telegraph equation based on reproducing kernel Hilbert space method, Abstr. Appl. Anal., 2013, 13 pages, 2013.
  • [14] R. Ketabchi, R. Mokhtari and E. Babolian, Some error estimates for solving volterra integral equations by using the reproducing kernel method, J. Comput. Appl. Math., 273, 245–250, 2015.
  • [15] K. Khanafer, K. Vafai and M. Lightstone, Buoyancy-driven heat transfer enhancement in a two-dimensional enclosure utilizing nanofluids, Int. J. Heat Mass Tran., 46, 3639– 3653, 2003.
  • [16] M. Pantzali, A. Mouza and S. Paras, Investigating the efficacy of nanofluids as coolants in plate heat exchangers (phe), Chem. Eng. Sci., 64, 3290–3300, 2009.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0003-3205-2393
Author: Esra Karatas Akgül

Orcid: 0000-0001-9832-1424
Author: Ali Akgül (Primary Author)

Orcid: 0000-0002-6386-6181
Author: Yasir Khan

Orcid: 0000-0002-0286-7244
Author: Dumitru Baleanu

Dates

Publication Date : October 8, 2019

Bibtex @research article { hujms629831, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2019}, volume = {48}, pages = {1345 - 1355}, doi = {}, title = {Representation for the reproducing kernel Hilbert space method for a nonlinear system}, key = {cite}, author = {Karatas Akgül, Esra and Akgül, Ali and Khan, Yasir and Baleanu, Dumitru} }
APA Karatas Akgül, E , Akgül, A , Khan, Y , Baleanu, D . (2019). Representation for the reproducing kernel Hilbert space method for a nonlinear system. Hacettepe Journal of Mathematics and Statistics , 48 (5) , 1345-1355 . Retrieved from https://dergipark.org.tr/en/pub/hujms/issue/49321/629831
MLA Karatas Akgül, E , Akgül, A , Khan, Y , Baleanu, D . "Representation for the reproducing kernel Hilbert space method for a nonlinear system". Hacettepe Journal of Mathematics and Statistics 48 (2019 ): 1345-1355 <https://dergipark.org.tr/en/pub/hujms/issue/49321/629831>
Chicago Karatas Akgül, E , Akgül, A , Khan, Y , Baleanu, D . "Representation for the reproducing kernel Hilbert space method for a nonlinear system". Hacettepe Journal of Mathematics and Statistics 48 (2019 ): 1345-1355
RIS TY - JOUR T1 - Representation for the reproducing kernel Hilbert space method for a nonlinear system AU - Esra Karatas Akgül , Ali Akgül , Yasir Khan , Dumitru Baleanu Y1 - 2019 PY - 2019 N1 - DO - T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 1345 EP - 1355 VL - 48 IS - 5 SN - 2651-477X-2651-477X M3 - UR - Y2 - 2018 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Representation for the reproducing kernel Hilbert space method for a nonlinear system %A Esra Karatas Akgül , Ali Akgül , Yasir Khan , Dumitru Baleanu %T Representation for the reproducing kernel Hilbert space method for a nonlinear system %D 2019 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 48 %N 5 %R %U
ISNAD Karatas Akgül, Esra , Akgül, Ali , Khan, Yasir , Baleanu, Dumitru . "Representation for the reproducing kernel Hilbert space method for a nonlinear system". Hacettepe Journal of Mathematics and Statistics 48 / 5 (October 2019): 1345-1355 .
AMA Karatas Akgül E , Akgül A , Khan Y , Baleanu D . Representation for the reproducing kernel Hilbert space method for a nonlinear system. Hacettepe Journal of Mathematics and Statistics. 2019; 48(5): 1345-1355.
Vancouver Karatas Akgül E , Akgül A , Khan Y , Baleanu D . Representation for the reproducing kernel Hilbert space method for a nonlinear system. Hacettepe Journal of Mathematics and Statistics. 2019; 48(5): 1355-1345.